# SDR QXEA200700873

- Difficulty date: June 1, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,110 hours, 15,302 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GTF FLIGHT NR 2324: NR 1 FUEL TEMP ERRONEOUSLY SHOWED INDICATIONS FROM NORMAL TO 85 DEG C.  FLIGHT WAS DIVERTED TO GEG.  MAINTENANCE REMOVED (DISCONNECTED) NR 1 ENG FUEL TEMP SENSOR CONNECTOR AND FOUND IT TO BE DIRTY.  CLEANED CONNECTOR AND SENSOR ELECTRICAL CONNECTIONS AND RECONNECTED.  PERFORMED TEST OF SENSOR IAW AMM TASK 73-31-09-400-801, STEP 5 FG TESTS GOOD.  INDICATED TEMP LOWERED 9 DEG C FROM INITIAL READING AND READING AFTER MTX ACTION.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
